Differential and Integral Equations

Nontrivial solutions for impulsive Sturm-Liouville differential equations with nonlinear derivative dependence

Giuseppe Caristi, Massimiliano Ferrara, Shapour Heidarkhani, and Yu Tiani

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper, based on variational methods and critical point theory, we investigate the existence of nontrivial solutions for a class of impulsive Sturm-Liouville differential equations with nonlinear derivative dependence.

Article information

Source
Differential Integral Equations, Volume 30, Number 11/12 (2017), 989-1010.

Dates
First available in Project Euclid: 1 September 2017

Permanent link to this document
https://projecteuclid.org/euclid.die/1504231283

Mathematical Reviews number (MathSciNet)
MR3693995

Zentralblatt MATH identifier
06819588

Subjects
Primary: 34B15: Nonlinear boundary value problems 34B18: Positive solutions of nonlinear boundary value problems 34B24: Sturm-Liouville theory [See also 34Lxx] 34B37: Boundary value problems with impulses 58E30: Variational principles

Citation

Caristi, Giuseppe; Ferrara, Massimiliano; Heidarkhani, Shapour; Tiani, Yu. Nontrivial solutions for impulsive Sturm-Liouville differential equations with nonlinear derivative dependence. Differential Integral Equations 30 (2017), no. 11/12, 989--1010. https://projecteuclid.org/euclid.die/1504231283


Export citation